RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Frolenkov, Igor Vladimirovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:367
Abstract pages:2099
Full texts:651
References:287
Frolenkov, Igor Vladimirovich
Associate professor
Candidate of physico-mathematical sciences (2006)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail: ,
Website: http://igor.frolenkov.ru
Keywords: approximation, weak approximation method, parabolic equations, coefficients identification problems, existence of the solution
UDC: 517.9

Subject:

Inverse problems, partial differential equations

   
Main publications:
  1. Afinogenova O.A., Belov Yu.Ya., Frolenkov I.V., “O stabilizatsii resheniya zadachi identifikatsii funktsii istochnika odnomernogo parabolicheskogo uravneniya”, Doklady Akademii Nauk, 4 (2009), 439-441
  2. Frolenkov I.V., Romanenko G.V., “O reshenii odnoi obratnoi zadachi dlya mnogomernogo parabolicheskogo uravneniya”, Sibirskii zhurnal industrialnoi matematiki, 15:2(50) (2012), 139-146

http://www.mathnet.ru/eng/person54006
http://scholar.google.com/citations?user=cIKzBbgAAAAJ&hl=en
List of publications on ZentralBlatt
http://elibrary.ru/author_items.asp?spin=5060-8850
http://www.scopus.com/authid/detail.url?authorId=10440543300

Publications in Math-Net.Ru
2019
1. Igor V. Frolenkov, Irina S. Antipina, Natalya M. Terskikh, “On uniqueness and continuous dependence on the initial data of the solution of a system of two loaded parabolic equations with the Cauchy data”, J. Sib. Fed. Univ. Math. Phys., 12:3 (2019),  298–309  mathnet  isi
2018
2. I. V. Frolenkov, M. A. Yarovaya, “On the Cauchy problem for a one-dimensional loaded parabolic equation of a special form”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 156 (2018),  58–72  mathnet
3. I. V. Frolenkov, E. N. Kriger, “On the solvability of the Cauchy problem for a certain class of multidimensional loaded parabolic equations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 156 (2018),  41–57  mathnet
2016
4. Galina V. Romanenko, Igor V. Frolenkov, “On the solvability of a system of two multidimensional loaded parabolic equations with the Cauchy data”, J. Sib. Fed. Univ. Math. Phys., 9:3 (2016),  364–373  mathnet  isi
5. Ekaterina N. Kriger, Igor V. Frolenkov, “An identification problem of nonlinear lowest term coefficient in the special form for two-dimensional semilinear parabolic equation”, J. Sib. Fed. Univ. Math. Phys., 9:2 (2016),  180–191  mathnet  isi
2015
6. E. N. Kriger, I. V. Frolenkov, “An identification problem of coefficient in the special form at nonlinear lowest term for two-dimensional semilinear parabolic equation with the Cauchy data”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 5,  22–37  mathnet; Russian Math. (Iz. VUZ), 59:5 (2015), 17–31  scopus
2014
7. Igor V. Frolenkov, Maria A. Darzhaa, “On the existence of solution of some problems for nonlinear loaded parabolic equations with Cauchy data”, J. Sib. Fed. Univ. Math. Phys., 7:2 (2014),  173–185  mathnet
8. I. V. Frolenkov, G. V. Romanenko, “On the solvability of special systems of one-dimensional loaded parabolic equations and composite-type systems with Cauchy data”, Sib. Zh. Ind. Mat., 17:1 (2014),  135–148  mathnet  mathscinet; J. Appl. Industr. Math., 8:2 (2014), 196–207
2013
9. Igor V. Frolenkov, Ekaterina N. Kriger, “An identification problem of coefficient in the special form at source function for multi-dimensional parabolic equation with Cauchy data”, J. Sib. Fed. Univ. Math. Phys., 6:2 (2013),  186–199  mathnet
10. I. V. Frolenkov, E. N. Kriger, “An existence of the solution for identification problem of coefficient in special form at source function”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 13:1 (2013),  120–134  mathnet; J. Math. Sci., 203:4 (2014), 464–477
2012
11. Igor V. Frolenkov, Galina V. Romanenko, “An representation of the solution of the inverse problem for a multidimensional parabolic equation with initial data in the form of a product”, J. Sib. Fed. Univ. Math. Phys., 5:1 (2012),  122–131  mathnet
12. I. V. Frolenkov, G. V. Romanenko, “On the solution of an inverse problem for a multidimensional parabolic equation”, Sib. Zh. Ind. Mat., 15:2 (2012),  139–146  mathnet  mathscinet
2010
13. Igor V. Frolenkov, Ekaterina N. Kriger, “An identification problem of the source function of the special form in two-dimensional parabolic equation”, J. Sib. Fed. Univ. Math. Phys., 3:4 (2010),  556–564  mathnet
2009
14. O. A. Afinogenova, Yu. Ya. Belov, I. V. Frolenkov, “Stabilization of the solution to the identification problem of the source function for a one-dimensional parabolic equation”, Dokl. Akad. Nauk, 424:4 (2009),  439–441  mathnet  mathscinet; Dokl. Math., 79:1 (2009), 70–72  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020